Alert archive / Ohio / River Flood Warnings in 2012

River Flood Warning 8, NWS Wilmington, OH

March 3, 2012Adams County, Ohio

NWS Wilmington, OH issued this river flood warning at Mar 3, 2012, 2:33 AM EST for Adams County, Ohio. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2012, 2:33 AM EST (07:33 UTC)
Expired
Mar 3, 2012, 4:33 AM EST
In force
2 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

County Adams County, OH

The radar

The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohio Brush Creek near West Union (WUNO1). The gauge peaked at 14.74 ft at Mar 3, 2012, 3:00 AM EST.

actionminormoderate102003/0303/04
Action stage
11 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03237500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WGUS41 KILN 030733
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
233 AM EST SAT MAR 3 2012

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  OHIO BRUSH CREEK ABOVE WEST UNION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC001-031415-
/O.NEW.KILN.FL.W.0008.120303T0737Z-120303T1415Z/
/WUNO1.1.ER.120303T0737Z.120303T0800Z.120303T0815Z.NO/
233 AM EST SAT MAR 3 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* UNTIL THIS MORNING.
* AT 2 AM THE STAGE WAS 14.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY 4 AM 
  AND CONTINUE TO RISE TO NEAR 15.2 FEET BY 5 AM. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY 6 AM.
* AT STAGES NEAR 15.0 FEET, FLOODING OF MAINLY LOWLAND AREAS OCCURS IN 
  ADAMS COUNTY NEAR OHIO BRUSH CREEK.
  

$$
1 follow-up statement
849 
WGUS81 KILN 030933
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 AM EST SAT MAR 3 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  OHIO BRUSH CREEK ABOVE WEST UNION

OHC001-031003-
/O.CAN.KILN.FL.W.0008.000000T0000Z-120303T1415Z/
/WUNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
433 AM EST SAT MAR 3 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* AT 4 AM THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 15 FEET.
* THE RIVER CRESTED NEAR FLOOD STAGE EARLIER THIS MORNING. THE RIVER WILL 
  CONTINUE TO FALL TO 6.3 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 15.0 FEET, FLOODING OF MAINLY LOWLAND AREAS OCCURS IN 
  ADAMS COUNTY NEAR OHIO BRUSH CREEK.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Mar 3, 1:02 AM EST, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 3, 1:02 AM EST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
102 AM EST SAT MAR 3 2012

.SYNOPSIS...
RAPIDLY DEEPENING LOW PRESSURE WILL SWING NORTHEAST ACROSS THE
GREAT LAKES TONIGHT...PUSHING A STRONG COLD FRONT EAST THROUGH THE
OHIO VALLEY REGION THIS EVENING. WEAK HIGH PRESSURE WILL BUILD IN
THE WAKE OF THE WEATHER SYSTEM ON SATURDAY. DEVELOPING UPPER LEVEL
TROUGH WILL DIG INTO THE GREAT LAKES AND OHIO VALLEY SATURDAY
NIGHT AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SURFACE LOW PRESSURE CONTINUES TO DEEPEN AS IT PUSHES NE INTO SRN
LOWER MICHIGAN THIS EVENING. SEVERE THREAT HAS ENDED AS STRONG
COLD FRONT IS RAPIDLY PUSHING EAST ACROSS THE OHIO VALLEY. A STRAY
SHOWER OR STORM MAY FLARE ALONG THE FRONT EARLY THIS EVENING...
OTHERWISE IT SHOULD REMAIN DRY FOR THE REMAINDER OF THE NIGHT.
SYNOPTIC SCALE WINDS WILL INCREASE FROM THE SOUTHWEST/WEST.
MOMENTUM TRANSFER TOOLS SUGGEST WIND GUSTS AS HIGH AS 55 MPH ACRS
OUR NORTH WITH 40 MPH TOWARD THE OHIO RIVER. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 4 AM FOR PARTS OF EAST CENTRAL
INDIANA...THE MIAMI VALLEY...WEST CENTRAL...SOUTHWEST...CENTRAL
OHIO. FAR NORTH WILL BE BORDERLINE HIGH WIND WARNING AND WILL
MONITOR TRENDS FOR A POSSIBLE UPGRADE IF SFC LOW DEEPENS MORE THAN
EXPECTED. WARM TEMPERATURES WILL PLUMMET OVERNIGHT IN STRONG CAA
WITH OVERNIGHT LOWS DROPPING INTO THE LOWER 30S WEST TO THE MID
30S EAST.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
REGION WILL BE A DRY SLOT AREA IN THE WAKE OF AFOREMENTIONED
STRONG WEATHER SYSTEM ON SATURDAY...WHICH RESULTS IN WEAK SFC
RIDGING. SKIES WILL BE PARTLY TO MOSTLY SUNNY EARLY ON...BUT
MOISTURE IN THE LOW LEVELS AND CAA WILL INCREASE STRATOCUMULUS/CUMULUS
CLOUDS FROM NW TO SE THROUGH THE DAY. TEMPERATURES WILL BE COLDER
ON SATURDAY WITH HIGHS RANGING FROM THE LOWER 40S NW TO THE UPPER
40S SE.

FOR SATURDAY NIGHT INTO SUNDAY NIGHT...A BROAD MID LVL TROF WILL
DIG SE INTO THE GREAT LAKES AND OHIO VALLEY REGION. EMBEDDED
PIECES OF ENERGY ROTATING THROUGH THIS TROF WILL BRING SOME SNOW
SHOWERS TO THE REGION. BEST CHANCE APPEARS ACRS NRN ZONES SUNDAY
INTO SUNDAY NIGHT AND SOUTH OF THE SRN ZONES ON SUNDAY NIGHT.
TEMPERATURES AGAIN WILL BE COLDER AND EVEN BELOW NORMAL FOR EARLY
MARCH. HIGHS ON SUNDAY WILL STRUGGLE INTO THE MID 30S NORTH TO
NEAR 40 SOUTH WITH OVERNIGHT LOWS SUNDAY NIGHT IN THE 20S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE AREA AT THE BEGINNING OF THE
PERIOD. SOUTHERLY FLOW WILL QUICKLY BECOME ESTABLISHED ON TUESDAY
WITH TEMPERATURES RISING BACK ABOVE NORMAL. ALL GUIDANCE IS SHOWING
A COLD FRONT MOVING THROUGH THE AREA LATER IN THE WEEK. BUT THERE
ARE CONSIDERABLE DISCREPANCIES ON TIMING. 12Z GFS AND ITS ENSEMBLE
MEAN ARE QUITE A BIT QUICKER AND EVEN THE 12Z ECMWF HAS SPED UP
ALTHOUGH NOT TO THE EXTENT OF THE GFS SUITE. HAVE BROUGHT CHANCE
POPS THROUGH FROM WEDNESDAY NIGHT THROUGH THURSDAY EVENING. HIGH
PRESSURE WILL BUILD IN BEHIND THE FRONT ON FRIDAY.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
GUSTY WESTERLY WINDS BEHIND A COLD FRONT WILL GRADUALLY SUBSIDE TO
THE 10 TO 15 KT RANGE EARLY THIS MORNING. MVFR STRATUS DECK WILL
TRY TO RETREAT OFF TO THE NORTH AND EAST OVER THE NEXT FEW
HOURS...LEAVING AREAS VFR LATER THIS MORNING. HOWEVER...THERE IS A
CHANCE THAT LOCATIONS IN THE NORTH...KDAY/KCMH/KLCK...MAY STAY UNDER
THIS DECK FOR A LONGER PERIOD OF TIME THAN CURRENTLY FORECAST.
WILL KEEP AN EYE ON THIS AS THE NIGHT PROGRESSES. AFTER
SUNRISE...ADDITIONAL STRATUS OF AROUND 3 TO 4 KFT WILL MOVE INTO
THE REGION ACROSS THE NORTHERN SITES...SPREADING ACROSS OUR
SOUTHERN TAF SITES BY MIDDAY.

STRONG PRESSURE GRADIENT BETWEEN THE DEPARTING LOW AND RIDGING TO
THE WEST WILL BE SUPPORTIVE OF INCREASING WEST WINDS BY THE LATE
MORNING HOURS...GUSTING AS HIGH AS 30 KT. WINDS WILL DECREASE TO
AROUND 10 KT AFTER SUNSET THIS EVENING. APPROACHING SHORTWAVE WILL
HELP LOWER CIGS TO MVFR LATE SATURDAY NIGHT.

OUTLOOK...MVFR CIGS POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074.
KY...NONE.
IN...WIND ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR INZ050-058-
     059-066.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...
AVIATION...LATTO
Hazardous weather outlook, Mar 2, 8:37 PM EST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
837 PM EST FRI MAR 2 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
040145-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
837 PM EST FRI MAR 2 2012

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ077>082-088-040145-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
837 PM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

SOUTHWEST TO WEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH
CAN BE EXPECTED THROUGH THE EARLY MORNING HOURS OF SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 2, 9:25 PM EST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
925 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TORNADO          N SEAMAN                38.94N 83.57W
03/02/2012                   ADAMS              OH   AMATEUR RADIO

            POSSIBLE TORNADO. 2 HOUSES HAVE RECEIVED SUBSTANTIAL
            DAMAGE NORTH OF SEAMAN NEAR SR 247.

&&

SFH
Local storm report, Mar 2, 9:30 PM EST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
930 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TORNADO          5 NE BUTLER             38.84N 84.31W
03/02/2012                   PENDLETON          KY   EMERGENCY MNGR

            POSSIBLE TORNADO DAMAGED OR DESTROYED AROUND 50 HOUSES OR
            MORE AS IT TRACKED ALONG THE PENDLETON/CAMPBELL COUNTY
            LINE. TIME ESTIMATED FROM RADAR.

&&

KURZ
Local storm report, Mar 2, 9:36 PM EST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON OH
936 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             RICHMOND                39.83N 84.89W
03/02/2012  E1.75 INCH       WAYNE              IN   PUBLIC

0346 PM     TORNADO          4 W CARROLLTON          38.67N 85.23W
03/02/2012                   CARROLL            KY   EMERGENCY MNGR

            AT LEAST 8 TO 10 HOUSES REPORTED TO HAVE SIGNIFICANT
            DAMAGE ON KINGS RIDGE RD. 1 HOME DESTROYED. NUMEROUS
            TREES AND WIRES DOWN. ALL DAMAGE REPORTED TO BE IN A 3 TO
            4 BLOCK AREA. TIME ESTIMATED FROM RADAR.

0347 PM     TORNADO          3 W CARROLLTON          38.68N 85.22W
03/02/2012                   CARROLL            KY   FIRE DEPT/RESCUE

            SPOTTERS REPORT TORNADO ON THE GROUND NEAR KINGDALE ROAD
            IN WESTERN CARROLL COUNTY.

0349 PM     HAIL             CAMBRIDGE CITY          39.81N 85.17W
03/02/2012  M1.75 INCH       WAYNE              IN   EMERGENCY MNGR

0349 PM     HAIL             VEVAY                   38.76N 85.07W
03/02/2012  E2.00 INCH       SWITZERLAND        IN   PUBLIC

0350 PM     HAIL             HOLLANSBURG             40.00N 84.79W
03/02/2012  E1.00 INCH       DARKE              OH   AMATEUR RADIO

0350 PM     HAIL             2 N PALESTINE           40.08N 84.74W
03/02/2012  E0.88 INCH       DARKE              OH   AMATEUR RADIO

0354 PM     TORNADO          HOLTON                  39.08N 85.38W
03/02/2012                   RIPLEY             IN   BROADCAST MEDIA

            MEDIA SOURCING THE COUNTY SHERIFF REPORTING 4 KILLED IN
            HOLTON.

0357 PM     HAIL             RICHMOND                39.83N 84.89W
03/02/2012  E1.75 INCH       WAYNE              IN   PUBLIC

0358 PM     HAIL             VEVAY                   38.76N 85.07W
03/02/2012  E1.75 INCH       SWITZERLAND        IN   TRAINED SPOTTER

0359 PM     TORNADO          HOLTON                  39.08N 85.38W
03/02/2012                   RIPLEY             IN   EMERGENCY MNGR

            REPORT OF TORNADO ON THE GROUND. FLIPPED CAR SEVERAL
            TIMES.

0400 PM     HAIL             CARROLLTON              38.68N 85.16W
03/02/2012  E1.25 INCH       CARROLL            KY   PUBLIC

0403 PM     NON-TSTM WND DMG CINCINNATI              39.14N 84.51W
03/02/2012                   HAMILTON           OH   AMATEUR RADIO

            DEBRIS FALLING - MOSTLY STYROFOAM

0404 PM     HAIL             1 S CARROLLTON          38.66N 85.16W
03/02/2012  E1.75 INCH       CARROLL            KY   PUBLIC

            AT THE INTERSECTION OF HWY 55 AND HWY 389 - RELAYED FROM
            WFO LOUISVILLE

0404 PM     HAIL             1 S CARROLLTON          38.66N 85.16W
03/02/2012  E1.75 INCH       CARROLL            KY   NWS EMPLOYEE

            AT THE INTERSECTION OF HWY 55 AND HWY 389 - RELAYED FROM
            WFO LOUISVILLE

0407 PM     TORNADO          HOLTON                  39.08N 85.38W
03/02/2012                   RIPLEY             IN   EMERGENCY MNGR

            SEVERAL HOMES DESTROYED, 1 INJURY

0410 PM     TORNADO          BURLINGTON              39.02N 84.72W
03/02/2012                   BOONE              KY   TRAINED SPOTTER

            DEBRIS FALLING OUT OF THE SKY. NO TORNADO SIGHTED AT THIS
            LOCATION BY THIS SPOTTER.

0413 PM     HEAVY RAIN       GREENVILLE              40.10N 84.62W
03/02/2012  E0.00 INCH       DARKE              OH   TRAINED SPOTTER

            ESTIMATED 1 INCH OF WATER ON SEVERAL ROADS.

0414 PM     HAIL             ARCANUM                 39.99N 84.55W
03/02/2012  E0.75 INCH       DARKE              OH   PUBLIC

0425 PM     TSTM WND DMG     1 S OSGOOD              39.11N 85.29W
03/02/2012                   RIPLEY             IN   EMERGENCY MNGR

            3/4 OF ROOF OFF OF HOUSE.

0425 PM     HAIL             4 S EAGLE HILL          38.65N 84.78W
03/02/2012  E2.00 INCH       GRANT              KY   PUBLIC

            NEAR JONESVILLE.

0427 PM     HAIL             DRY RIDGE               38.68N 84.60W
03/02/2012  E1.00 INCH       GRANT              KY   PUBLIC

0429 PM     HAIL             NEW LIBERTY             38.62N 84.91W
03/02/2012  E2.75 INCH       OWEN               KY   EMERGENCY MNGR

            SOME REPORTS OF STRUCTURAL DAMAGE ALSO IN NEW LIBERTY BUT
            NOT SPECIFIC AT THIS TIME

0430 PM     HAIL             5 WSW DRY RIDGE         38.65N 84.68W
03/02/2012  M1.00 INCH       GRANT              KY   AMATEUR RADIO

            REPORTED NEAR FOUR CORNERS.

0430 PM     TSTM WND DMG     2 N LONG RIDGE          38.62N 84.82W
03/02/2012                   OWEN               KY   TRAINED SPOTTER

            SPOTTER REPORT OF EXTENSIVE STRUCTURAL DAMAGE NORTH OF
            LONG RIDGE. POSSIBLE INJURIES.

0431 PM     HAIL             BROMLEY                 38.64N 84.85W
03/02/2012  E2.50 INCH       OWEN               KY   TRAINED SPOTTER

0432 PM     TORNADO          2 N LONG RIDGE          38.62N 84.82W
03/02/2012                   OWEN               KY   EMERGENCY MNGR

            POSSIBLE TORNADO. BARN AND HOME DESTROYED. TRACTOR
            TRAILER PUSHED ON ITS SIDE. HIGH TENSION STRUCTURE
            DAMAGED. TREES SNAPPED. POSSIBLY 3 INJURIES. MOST DAMAGE
            NEAR THE 5000 BLOCK OF HIGHWAY 36 NORTHEAST OF OWENTON.

0435 PM     TSTM WND DMG     UNION                   38.95N 84.67W
03/02/2012                   BOONE              KY   AMATEUR RADIO

            1 FOOT TO 2 FOOT PIECES OF PLYWOOD FALLNIG FROM THE SKY

0435 PM     TORNADO          NEW LIBERTY             38.62N 84.91W
03/02/2012                   OWEN               KY   EMERGENCY MNGR

            SEVERAL REPORTS OF DAMAGE CAUSED BY POSSIBLE
            TORNADO...INCLUDING TRAILER DESTROYED AS WELL AS SILO AND
            BARN DAMAGE.

0436 PM     TORNADO          2 ENE FISKBURG          38.82N 84.47W
03/02/2012                   KENTON             KY   TRAINED SPOTTER

            MANY TREES SNAPPED. CHURCH DESTROYED. MOBILE HOME
            DAMAGED. DAMAGE OCCURRED IN MORNING VIEW.

0440 PM     HAIL             NEW RICHMOND            38.96N 84.28W
03/02/2012  E0.88 INCH       CLERMONT           OH   PUBLIC

0440 PM     TSTM WND DMG     DRY RIDGE               38.68N 84.60W
03/02/2012                   GRANT              KY   LAW ENFORCEMENT

            POCKETS OF WIDESPREAD DAMAGE...INCLUDING SOME REPORTS OF
            INJURIES. SPECIFIC LOCATIONS NOT KNOWN AT THIS TIME.
            REPORT FROM DRY RIDGE STATE POLICE POST.

0442 PM     TORNADO          5 NE BUTLER             38.84N 84.31W
03/02/2012                   PENDLETON          KY   EMERGENCY MNGR

            POSSIBLE TORNADO DAMAGED OR DESTROYED AROUND 50 HOUSES OR
            MORE AS IT TRACKED ALONG THE PENDLETON/CAMPBELL COUNTY
            LINE. TIME ESTIMATED FROM RADAR.

0444 PM     HAIL             NEW RICHMOND            38.96N 84.28W
03/02/2012  E1.50 INCH       CLERMONT           OH   PUBLIC

            PHOTO OF HAIL ABOUT 1.5 INCHES IN DIAMETER

0444 PM     TSTM WND DMG     6 SE WALTON             38.81N 84.55W
03/02/2012                   KENTON             KY   PUBLIC

            GARAGE HEAVILY DAMAGED ON PARKERS GROVE RD

0450 PM     TSTM WND DMG     1 E FISKBURG            38.81N 84.49W
03/02/2012                   KENTON             KY   TRAINED SPOTTER

            TWO TREES DOWN.

0455 PM     TORNADO          MOSCOW                  38.86N 84.23W
03/02/2012                   CLERMONT           OH   EMERGENCY MNGR

            POSSIBLE TORNADO. WIDESPREAD STRUCTURAL DAMAGE.

0455 PM     TORNADO          6 S BETHEL              38.88N 84.08W
03/02/2012                   CLERMONT           OH   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND ALONG 756 BETWEEN FELICITY
            AND BETHEL.

0457 PM     HAIL             BETHEL                  38.96N 84.08W
03/02/2012  E1.00 INCH       CLERMONT           OH   TRAINED SPOTTER

0458 PM     HAIL             BETHEL                  38.96N 84.08W
03/02/2012  E1.25 INCH       CLERMONT           OH   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZED HAIL.

0500 PM     FLOOD            4 SSE UNION             38.91N 84.64W
03/02/2012                   BOONE              KY   LAW ENFORCEMENT

            REPORTS OF HIGH STANDING WATER NEAR RICHMOND. SEVERAL
            INCHES NEAR RICHWOOD RD AND HICKS PIKE. ALSO WATER UP TO
            CAR DOOR ON DEBBIE DR.

0500 PM     TSTM WND DMG     4 N GEORGETOWN          38.93N 83.91W
03/02/2012                   BROWN              OH   BROADCAST MEDIA

            PERSON TRAPPED UNDER HOME ON KINCHELOE RD.

0500 PM     TORNADO          HAMERSVILLE             38.92N 83.99W
03/02/2012                   BROWN              OH   EMERGENCY MNGR

            POSSIBLE TORNADO. TRAILER DESTROYED.

0500 PM     TORNADO          5 SE BETHEL             38.91N 84.02W
03/02/2012                   BROWN              OH   LAW ENFORCEMENT

            2 HOMES DAMAGED AND NUMEROUS TREES DOWN NEAR SR774 AND
            PRIDE HILL RD. ALSO A TRAILER AND HOME DESTROYED NEAR
            POETOWN.

0501 PM     HAIL             MOUNT ORAB              39.03N 83.92W
03/02/2012  M0.75 INCH       BROWN              OH   TRAINED SPOTTER

0502 PM     TORNADO          BERLIN                  38.69N 84.16W
03/02/2012                   BRACKEN            KY   EMERGENCY MNGR

            NUMEROUS TREETOPS SNAPPED OFF AND TREES DOWN...AS WELL AS
            8 TO 10 BUILDINGS SEVERELY DAMAGED ALONG A PATH
            ENCOMPASSING BERLIN...POWERSVILLE...BROOKSVILLE...AND
            GERMANTOWN. POSSIBLE TORNADO DAMAGE WITH START TIME
            ESTIMATED FROM RADAR.

0503 PM     HAIL             1 E BETHEL              38.96N 84.07W
03/02/2012  E1.00 INCH       CLERMONT           OH   TRAINED SPOTTER

            DIME TO QUARTER SIZE.

0504 PM     HAIL             LOCUST RIDGE            38.99N 84.01W
03/02/2012  E1.00 INCH       BROWN              OH   AMATEUR RADIO

            NEAR BROWN COUNTY LINE

0508 PM     TSTM WND DMG     1 WNW IVOR              38.87N 84.26W
03/02/2012                   CAMPBELL           KY   BROADCAST MEDIA

            MEDIA REPORTS TRAILERS DAMAGED...POWER LINES DOWN AND
            LIGHT POLES DOWN NEAR AA KY HIGHWAY NEAR FLAGG SPRING

0510 PM     TSTM WND DMG     3 SSW SARDINIA          38.97N 83.83W
03/02/2012                   BROWN              OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ON CATALPA CORNER RD.

0513 PM     HAIL             SARDINIA                39.01N 83.81W
03/02/2012  E0.75 INCH       BROWN              OH   AMATEUR RADIO

0514 PM     FUNNEL CLOUD     12 SE SARDINIA          38.88N 83.65W
03/02/2012                   ADAMS              OH   LAW ENFORCEMENT

0516 PM     TORNADO          3 WSW WINCHESTER        38.93N 83.71W
03/02/2012                   BROWN              OH   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER POLES DOWN ON GREATHOUSE RD.
            ALSO A CAMPER TRAILER FLIPPED ON JOHN WOODS RD. POSSIBLE
            TORNADO DAMAGE.

0519 PM     TSTM WND DMG     HAMERSVILLE             38.92N 83.99W
03/02/2012                   BROWN              OH   LAW ENFORCEMENT

            HOUSE TRAILER BLOWN INTO ROAD AND TREES DOWN.

0522 PM     TORNADO          BENTONVILLE             38.75N 83.61W
03/02/2012                   ADAMS              OH   AMATEUR RADIO

            REPORTED TORNADO ON THE GROUND.

0525 PM     TORNADO          N SEAMAN                38.94N 83.57W
03/02/2012                   ADAMS              OH   AMATEUR RADIO

            POSSIBLE TORNADO. 2 HOUSES HAVE RECEIVED SUBSTANTIAL
            DAMAGE NORTH OF SEAMAN NEAR SR 247.

0530 PM     TSTM WND DMG     MANCHESTER              38.69N 83.61W
03/02/2012                   ADAMS              OH   EMERGENCY MNGR

            ROOF TORN OFF HOUSE. TIME ESTIMATED FROM RADAR.

0530 PM     TSTM WND DMG     1 SW WEST UNION         38.79N 83.56W
03/02/2012                   ADAMS              OH   EMERGENCY MNGR

            ROOF OFF COUNTY GARAGE. CAR LOT JUST SOUTH OF GARAGE HAD
            POLE KNOCKED DOWN...DAMAGING SEVERAL CARS. TIME ESTIMATED
            FROM RADAR.

0535 PM     HAIL             SEAMAN                  38.94N 83.57W
03/02/2012  M0.50 INCH       ADAMS              OH   TRAINED SPOTTER

0536 PM     TSTM WND GST     SEAMAN                  38.94N 83.57W
03/02/2012  E65.00 MPH       ADAMS              OH   AMATEUR RADIO

0538 PM     TORNADO          5 ENE WEST UNION        38.82N 83.46W
03/02/2012                   ADAMS              OH   EMERGENCY MNGR

            *** 3 INJ *** 1 MALE SERIOUSLY INJURED ON KNOX RD NEAR
            CEDAR MILLS RD. ALSO A MOTHER AND SON BOTH INJURED ON
            SPURGEON HILL RD. NUMEROUS TREES DOWN AND BLOCKING ROADS
            NEAR INTERSECTION OF CEDAR MILLS RD AND SR348. POSSIBLE
            TORNADO WITH TIME ESTIMATED FROM RADAR.

0540 PM     TSTM WND GST     PEEBLES                 38.95N 83.41W
03/02/2012  E70.00 MPH       ADAMS              OH   AMATEUR RADIO

0540 PM     TSTM WND DMG     PEACH GROVE             38.83N 84.29W
03/02/2012                   PENDLETON          KY   BROADCAST MEDIA

            HEAVY DAMAGE TO CHURCH ON SR 10

0547 PM     TORNADO          OTWAY                   38.87N 83.19W
03/02/2012                   SCIOTO             OH   EMERGENCY MNGR

            POSSIBLE TORNADO. NUMEROUS STRUCTURES DAMAGED OR
            DESTROYED. SEVERAL TREES SNAPPED.

0547 PM     TORNADO          OTWAY                   38.87N 83.19W
03/02/2012                   SCIOTO             OH   EMERGENCY MNGR

            POSSIBLE TORNADO. OLD SCHOOL ROOF GONE. FIRE DEPT. BLDG
            ROOF COLLAPSED. TWO HOUSES HAVE RECEIVED STRUCTURAL
            DAMAGE.

0600 PM     TSTM WND GST     E BALTIMORE             39.85N 82.61W
03/02/2012  E50.00 MPH       FAIRFIELD          OH   TRAINED SPOTTER

&&

KURZ
Local storm report, Mar 2, 10:22 PM EST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1022 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TORNADO          PEACH GROVE             38.83N 84.29W
03/02/2012                   PENDLETON          KY   EMERGENCY MNGR

            POSSIBLE TORNADO DAMAGED 18 HOMES AND DESTROYED 2 NEAR
            PEACH GROVE. ALSO A CHURCH BUILDING DESTROYED. TIME
            ESTIMATED FROM RADAR.

&&

KURZ
Local storm report, Mar 2, 10:37 PM EST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1037 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     6 NNE PIQUA             40.22N 84.19W
03/02/2012                   SHELBY             OH   LAW ENFORCEMENT

            1 TREE AND PHONE LINES DOWN. TIME ESTIMATED FROM RADAR.

&&

KURZ
Local storm report, Mar 3, 1:50 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
150 AM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TORNADO          N CRITTENDEN            38.78N 84.61W
03/02/2012                   GRANT              KY   TRAINED SPOTTER

            LARGE TREES DOWN. ROOFS OFF HOMES. TIME ESTIMATED FROM
            RADAR. POSSIBLE TORNADO BASED ON RADAR.

&&

ASL

Nearby

River Flood Warnings in Ohio, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.